Publication Date

1-19-2012

Original Citation

Kwun, D. J. (2012). Brand management in the hospitality industry. Journal of Tourism & Hospitality, 1(1), 1-2.

DOI

10.4172/2167-0269.1000e104

Number of Pages

1-2

Document Type

Paper

Language

English

Source Title

Journal of Tourism and Hospitality

Volume

1

Issue

1

Publication Version

Publisher's version

Rights

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

College

Rosen College of Hospitality Management

Location

Rosen College of Hospitality Management

Share

COinS